# SDR SWAA2022102858314

- Difficulty date: October 10, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 20,008 hours, 9,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE HAS CORROSION AROUND NET PLATE HOLE BS887 LBL6.5 WL167.5 / [01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED;[02] CORROSION ON SPLICE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VERIFIED PICTURE OF CORROSION IS ATTACHED;[04] REMOVED AND REPLACED AFT CARGO BAY FLOOR STRAP AT BS 887 WL 167.5 PER SRM 51-40-02-0G-0 AND DWG 146A7500;[05] VERIFIED CORRECTIVE ACTION 4.
